Filtering and identification of stochastic volatility for infinite-dimensional factor model

ShinIchi Aihara, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings of JAFEE 2005 Winter Meeting
    Pages220-235
    Number of pages15
    Publication statusPublished - 5 Dec 2005

    Keywords

    • METIS-226680

    Cite this

    Aihara, S., & Bagchi, A. (2005). Filtering and identification of stochastic volatility for infinite-dimensional factor model. In Proceedings of JAFEE 2005 Winter Meeting (pp. 220-235)